# SDR 9SUA2015122101

- Difficulty date: December 15, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N575JS
- Make and model: Emb EMB-500
- Aircraft serial: 5000051
- Aircraft time: 5,641 hours, 5,055 cycles
- Engine: Pwc PW617FE
- Engine time: 5,570 hours, 4,993 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Powerpack
- Part number: 3032683003
- Part serial: MX756343
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

THE CREW WAS EXECUTING A VISUAL APPROACH.  AFTER EXTENDING THE LG, THE HYD PRESS FAILED TO RECOVER.  THE CREW RECEIVED HYD LO PRESS & BRK FAIL CAS MSGS.  ABORTED THE APPROACH & ASKED FOR RADAR VECTORS ON THE SOUTH SIDE WHILE RUNNING THE QRH.  THE QRH PROCEDURE DID NOT CLEAR THE CAS MSG, SO THE CREW DIVERTED.   DURING LANDING, THEY HAD NO BRAKES USING THE FOOT PEDALS.  THEY STOPPED THE ACFT WITH THE EMER BRAKE ON A HIGH SPEED TAXIWAY.  R & R THE HYD POWER PACK & THE HYD PUMP CONTACTOR.  OPERATIONS CHECKED GOOD.
